# SDR P5CA2023090600099

- Difficulty date: September 22, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 50,826 hours, 8,047 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Channel
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LHÂ  HORIZONTAL STAB O/B T/E WEDGE FWD ATTACH U-CHANNEL CRACK( U-CHANNEL REPLACED AS PER RI NO. RI-55-10-16446 REV A. NO FURTHER DEFECTS NOTED )
